Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Well-posedness and Stability Analysis of Linear Systems with Autonomous Jumps of State Trajectories
Kazunori SAKURAMAToshiharu SUGIE
Author information

2004 Volume 17 Issue 1 Pages 57-64


This paper treats linear systems which include autonomous jumps of the state trajectories and investigates their basic properties. First, we derive a necessary and sufficient condition for the system to be well-posed in terms of an algebraic expression. Second, we give a condition that the system provides an invariant set, and show that a condition under which the origin is asymptotically stable in the invariant set can be reduced to LMIs. Finally, a numerical example is given to illustrate the effectiveness of the proposed analysis method.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article